# SDR DALA2015111306942

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 660-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LOWER DOOR JAMB BETWEEN BS Y=660 TO 693 MID CARGO COMP. PREVIOUS REPAIR AND CORROSION WERE REMOVED WITH ORIGINAL THICKNESS, BS Y=687 0.210" AND REMAINING IS 0.167", BS Y=645-686, ORIGINAL THICKNESS 0.280" AND REMAINING 0.219" THEREFORE WITHIN LIMITS BUT ON BS Y=643-644, ORIGINAL THICKNESS 0.280" AND REMAINING IS 0.195" THEREFORE OUT LIMITS IAW SRM 51-30-1, 51-30-2, 51-30-5, 51-10-3, PAR 26 AND AREA WAS REPAIRED IAW SRM 53-05, FIG 123, OPTION 1.
